Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

Limit cycles bifurcating from the periodic annulus of the weight-homogeneous polynomial centers of weight-degree 2

Jaume Llibre
Organization: Universitat Auṭnoma de Barcelona
Department: Departament de Matemàtiques
B. D. Lopes
J. R. de Moraes
Journal / Anthology

Applied Mathematics and Computation
Year: 2016
Volume: 274
Page range: 47-54

We obtain an explicit polynomial whose simple positive real roots provide the limit cycles which bifurcate from the periodic orbits of a family of cubic polynomial differential centers when it is perturbed inside the class of all cubic polynomial differential systems. The family considered is the unique family of weight-homogeneous polynomial differential systems of weight-degree 2 with a center. The computations has been done with the help of the algebraic manipulator Mathematica.

*Applied Mathematics